# SDR UPS203408

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON RT HORIZ STAB FRONT SPAR UPPER CHORD, STAB STA 114, AROUND FASTENER HOLE AFT HORIZ FLANGE.  REPAIRED IAW SRM 51-30-2, 55-10-1, 51-10-6, OHM 20-10-3.
